# SDR DALA2016102707747

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,661 hours, 44,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unserviceable
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE COVER IS NOT SERVICEABLE. REPLACED SLIDE COVER IAW AMDS WC 5350-4644.
